# SDR DALA13022920192

- Difficulty date: May 12, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 73,286 hours, 10,461 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD CEILING EMERGENCY LIGHT AT 25-26F INOPERATIVE.  MX SECURED LAMP IN SOCKET.  SYS OPS NORMAL.
